# SDR SWIA2021080960131

- Difficulty date: April 26, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 2 INDICATIONS NOTED 1) LBL9.5 WL76 1.5 INCHES LONG 100 FSH AND 2) LBL18 WL76 1 INCH LONG 90%FSH BOTH FAILED NDT INSPECTION      (C-CHECK RO 8/5/2021)    REPAIRED DAMAGE IAW MHIRJ REO 601R-53-61-7644 REV -- DATED 2021-06-14. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE +.90LBS. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
